Sorry- I missed that post....I worked Black Friday too and then Sunday. Med is ok but still can't function when I don't get a good night's sleep. Although I mentioned I needed something to sleep last time I saw my doc she seemed to think the Saphris would fix it. I intend to get SOMETHING for sleep Weds. My doc has been resistant to the idea.
LBOZ- I've been kind of down for the past few days. I drop back down to the 30mg of viibryd. I may have to go back up to the 40mg. I just hate having to take ambien every night. I sleep good with the ambien. Do you like the new med. ? Stay in touch.
I find I feel either extremely good or extremely bad on the new med. A lot depends on how well I sleep. I haven't been able to get up to the full dose yet. My face twitches and I feel drugged out on the full tablet. Up to 3/4 of a tablet.
I try to keep it simple with meds too, the fewer the better, but here I am trying to get something to help me sleep. I think sleep is such a huge part of my sense of well being I must do it.
LBOZ- How many mg of Remeron do you take? Reason asking I heard this med. causes weight gain in some people. Maybe a low dose it want happen. I saw my doctor today, said to stop the ambien. That could be the reason bringing me down. So don't know what I'll try now. I might try a low dose of trazdone.
LBOZ- How did you sleep last night with Remeron? I didn't take anything for sleep last night. I finally got up for 30min., went black to sleep for a couple of hours. Tonight I'm going to take something. I need my sleep plus when I got to work the next day.
I didn't sleep well but I only took half a pill because I wasn't sure how I would react to it. I was sedated enough that I couldn't get up or get upset that I wasn't sleeping (LOL), but I wasn't sleeping deeply after about 2 am. As a result I felt really crummy when I was supposed to get up.
A weird pain/pressure feeling in my lower legs. That isn't going to be good if it doesn't pass. I stand for 7 hours at work and I don't need to start the day with pain. Trying not to get frustrated!
Yes, I feel good when I sleep well. But if I don't sleep, beware- I'm a basket case. I would say extremely good or extremely bad. My doctor thinks it will level out more.
I'm now worrying about the weight thing but I guess I just have to keep an eye on it. The Saphris had me not so hungry so maybe they will cancel each other out?
I didn't take it cause I had a reaction to it during the day yesterday...like a mild anxiety attack? Wasn't fun! I never feel like that so it had to be the new med....Lucky I only took a half, huh?
I slept ok. I took a whole Saphris (have been taking 3/4s).
My doc wasn't around yesterday when I called the office, so I'll hear from her soon, I think. Not sure what to do. Can't afford to have things out of whack right now. Lot's of shifts at work in December.
LBOZ- I know what you mean about a lot of shift work in Dec. . I know my hours are crazy for the holidays. Did you do ok with the whole pill for your moods? You might want to try trazdone for sleep. It comes in 50mg. If I take the whole pill, it makes my mouth so dry. I only took half last night . I slept really good.
LBOZ- I went back up to the 40mg of viibryd. To many sideeffects on the 30mg. I started taking the viibryd during the day instead of bedtime. I slept better last night.
How's the mood pill working out? How are you doing on the 5mgof the new med.?